Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 24, Issue 9, Pages 577-581
http://dx.doi.org/10.1155/S0161171200005111

On the Fekete-Szegö problem

School of Mathematical Sciences, Faculty of Sciences and Technology, University Kebangsaan Malaysia, Bangi, Selangor 43600, Malaysia

Received 9 May 2000

Copyright © 2000 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Let f(z)=z+a2z2+a3z3+ be an analytic function in the open unit disk. A sharp upper bound is obtained for |a3μa22| by using the classes of strongly starlike functions of order β and type α when μ1.